# SDR ASAA2024080851670

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N803AK
- Make and model: Boeing 737-8
- Aircraft serial: 67803
- Aircraft time: 457 hours, 163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT48
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNABLE TO ILLUMINATE WHEN IN THE "ON" POSITION. GROUNDED - YES. REMOVED/REPLACED EMERGENCY EXIT LIGHT SWITCH IAW SYSTEM SCHEMATIC MANUAL 33-51-11-103. OPS CHECK GOOD.
